# SDR ASAA2014120309855

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 37,854 hours, 12,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO RT FORWARD OVERWING EXIT HAS BROKEN LENS.  ACFT GROUNDED.  REPLACED LENS AND TESTED, MM 33-51-01-960-801, OPS NORMAL.
